Alert archive / Nebraska / Wind Advisories in 2010
Wind Advisory 20, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind advisory at Dec 20, 2010, 10:23 AM MST for 7 counties in Nebraska. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Dec 20, 2010, 10:23 AM MST (17:23 UTC)
- Expired
- Dec 20, 2010, 5:25 PM MST
- In force
- 7 hr
- Issued by
- NWS Cheyenne, WY
Counties Banner County, NE, Box Butte County, NE, Cheyenne County, NE, Kimball County, NE, Morrill County, NE, Scotts Bluff County, NE, Sioux County, NE
The radar
The Cheyenne radar (KCYS), 133 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 5.4 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2236 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 294 m²/s²
- 0-3 km storm-relative helicity
- 411 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
093 WWUS75 KCYS 201723 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1023 AM MST MON DEC 20 2010 ...STRONG WEST TO NORTHWEST WINDS FOR THE NEBRASKA PANHANDLE THROUGH THE AFTERNOON... .A COLD FRONT HAS MOVED THROUGH THE SOUTHERN PANHANDLE THIS MORNING AND STRONG WEST TO NORTHWEST WINDS HAVE MATERIALIZED BEHIND THE FRONT. EXPECT THESE WINDS TO CONTINUE THROUGH THE AFTERNOON. NEZ003-019>021-054-055-096-210100- /O.NEW.KCYS.WI.Y.0020.101220T1723Z-101221T0100Z/ BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- SOUTH SIOUX- INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING... HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...AGATE 1023 AM MST MON DEC 20 2010 ...WIND ADVISORY IN EFFECT UNTIL 6 PM MST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM MST THIS EVENING. * TIMING...THROUGH 6 PM THIS AFTERNOON. * WINDS...WEST TO NORTHWEST AT 25 TO 35 MPH WITH GUSTS TO 50 MPH. * IMPACTS...LIGHT WEIGHT OR HIGH PROFILE VEHICLES WILL HAVE DIFFICULTY TRAVELING ON NORTH SOUTH ORIENTED HIGHWAYS THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
1 follow-up statement
250 WWUS75 KCYS 210025 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 525 PM MST MON DEC 20 2010 ...WINDS HAVE DIMINISHED SINCE THE LATE AFTERNOON OVER MUCH OF THE WESTERN NEBRASKA PANHANDLE... .NORTHWEST WINDS HAVE DIMINISHED SINCE THE LATE AFTERNOON AND AT 5 PM WERE BETWEEN 5 AND 15 MPH. FOR THAT REASON...THE WIND ADVISORY FOR MUCH OF THE WESTERN NEBRASKA PANHANDLE THAT WAS IN EFFECT UNTIL 6 PM HAS BEEN CANCELLED. NEZ003-019>021-054-055-096-210130- /O.CAN.KCYS.WI.Y.0020.000000T0000Z-101221T0100Z/ BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- SOUTH SIOUX- INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING... HARRISBURG...BRIDGEPORT...BAYARD...KIMBALL...SIDNEY...AGATE 525 PM MST MON DEC 20 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND ADVISORY. NORTHWEST WINDS HAVE DIMINISHED SINCE THE LATE AFTERNOON AND AT 5 PM WERE BETWEEN 5 AND 15 MPH. FOR THAT REASON...THE WIND ADVISORY FOR MUCH OF THE WESTERN NEBRASKA PANHANDLE THAT WAS IN EFFECT UNTIL 6 PM HAS BEEN CANCELLED. NORTHWEST WINDS EARLIER TODAY WERE SUSTAINED BETWEEN 25 AND 35 MPH OVER MUCH OF THE WESTERN NEBRASKA PANHANDLE WITH SOME GUSTS BETWEEN 35 AND 45 MPH. $$ WEILAND
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Dec 20, 5:07 AM MST, 5 hours 16 minutes earlier.
Area forecast discussion, Dec 20, 5:07 AM MST, 5 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
507 AM MST MON DEC 20 2010
.UPDATE...
RECEIVING OBSERVATIONS ACROSS THE FAR NORTHERN NEBRASKA PANHANDLE
OF LIGHT FREEZING RAIN/DRIZZLE...SO HAVE RAISED POPS UP THAT WAY
AND UPDATED THE MORNING WEATHER GRID ACCORDINGLY.
&&
.PREV DISCUSSION... /ISSUED 320 AM MST MON DEC 20 2010/
SHORT TERM...TODAY THROUGH WEDNESDAY
CURRENT WATER VAPOR/500 MB ANALYSIS SHOWS THE PERSISTENT DEEP UPPER
LOW SPINNING OFF THE PACIFIC NORTHWEST COAST. A VERY ACTIVE 160-KT
JET STREAM WAS BRINGING COPIOUS PACIFIC MOISTURE INLAND THROUGH
CALIFORNIA...THE SOUTHERN GREAT BASIN...CENTRAL ROCKIES AND NORTH
CENTRAL PLAINS. THE REGIONAL SURFACE ANALYSIS DEPICTED A WARM FRONT
FROM A WESTERN MONTANA LOW SOUTHEAST TO ANOTHER LOW OVER EAST
CENTRAL WYOMING AND INTO NORTHERN KANSAS. A COLD FRONT TRAILED SOUTH
FROM THE MONTANA LOW THROUGH EASTERN IDAHO AND CENTRAL UTAH. A
CORNUCOPIA OF PRECIPITATION WAS AFFECTING MUCH OF THE REGION...WITH
SNOW FROM SOUTHWEST THROUGH EAST CENTRAL WYOMING AND INTO SOUTH
DAKOTA...LIGHT RAIN/SNOW FROM SOUTH CENTRAL WYOMING INTO NORTHERN
COLORADO WHERE TEMPERATURES WERE ABOVE FREEZING...TO LIGHT FREEZING
DRIZZLE AND FREEZING FOG ACROSS MUCH OF NEBRASKA. THE SOUTHEAST
CORNER OF WYOMING HAS THUS FAR BEEN VOID OF PRECIPITATION. SURFACE
WINDS WERE SOUTHWESTERLY 20 TO 30 MPH WITH GUSTS TO 35 MPH IN THE
WIND PRONE CORRIDORS OF SOUTHEAST WYOMING...AND SOUTHEASTERLY AROUND
10 MPH ACROSS THE NEBRASKA PANHANDLE.
THE 00Z MODELS (GEM/GFS/NAM/ECMWF) ALL DO A DECENT JOB HANDLING THE
SHORTWAVE TROUGH MOVING NORTHEAST ACROSS WYOMING AND COLORADO THIS
MORNING INTO THE NORTHERN PLAINS AND UPPER MIDWEST THIS AFTERNOON
AND TONIGHT. THE WARM FRONT DRAPED ACROSS EASTERN WYOMING AND
WESTERN NEBRASKA PANHANDLE WILL CONTINUE TO LIFT NORTHEAST AS THE
SURFACE LOW AND COLD FRONT TO THE WEST MAKE THEIR WAY EAST ACROSS
THE REGION TODAY. ACCUMULATING SNOWS WILL CONTINUE FOR THE
MOUNTAINS...LARAMIE RANGE AND NORTHERN CWA THIS MORNING BEFORE
DIMINISHING THIS AFTERNOON. NEW SNOW TOTALS OF 3 TO 6 INCHES ARE
EXPECTED FOR THE SNOWY AND SIERRA MADRE RANGES THIS MORNING...WITH
UP TO 3 INCHES FROM THE LARAMIE RANGE INTO THE NORTHERN NEBRASKA
PANHANDLE. DON'T PLAN TO MAKE ANY CHANGES TO THE CURRENT WINTER
WEATHER HAZARDS...WHICH WILL EXPIRE AT 18Z TODAY. THE PRESSURE
GRADIENT WILL TIGHTEN TODAY AS LOW AND COLD FRONT PASS ACROSS THE
CWA. WESTERLY WINDS WILL PICK UP OVER MUCH OF THE WYOMING CWA WITH
GUSTS OF 40-50 KT FOR THE WIND PRONE CORRIDORS. FURTHER EAST OVER
THE PANHANDLE...SUSTAINED WINDS WILL NOT QUITE REACH ADVISORY
CRITERIA WITH 20-25 KT GUSTING TO 30 KT AT TIMES. AFTER A BRIEF
LULL LATER TODAY...SNOW WILL BEGIN TO INCREASE AND SPREAD
NORTHEAST FROM NORTHERN COLORADO INTO THE MOUNTAINS AND LARAMIE
RANGE TONIGHT AND TUESDAY WITH THE NEXT SHORTWAVE PASSAGE. SEVERAL
MORE INCHES OF SNOW ARE FORECAST FOR THE MOUNTAINS THROUGH
WEDNESDAY...AND A WINTER WEATHER ADVISORY WILL NEED TO BE
CONSIDERED TODAY. TEMPERATURES TODAY WILL BE WARMEST OVER THE
SOUTHEAST CWA WITH HIGHS IN THE 40S...WHILE THE RANGES WILL SEE
20S AND 30S. MOST AREAS TONIGHT WILL BE 10 DEGREES COOLER. HIGHS
BOTH TUESDAY AND WEDNESDAY WILL AVERAGE ABOUT 5 DEGREES ABOVE
NORMAL.
LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY
MODELS IN REASONABLE AGREEMENT THROUGH NEXT WEEKEND. THE MAIN FORECAST
CONCERN IS AN UPPER LEVEL TROUGH FORECAST TO PUSH INTO SRN GREAT BASIN
REGION WEDNESDAY NIGHT...AND THEN INTO THE ROCKIES THURSDAY. TYPICALLY...
SYSTEMS THIS FAR SOUTH EJECT NORTHEASTWARD AND BRING A DECENT CHANCE
OF SIGNIFICANT SNOWFALL TO THE HIGH PLAINS. MODELS...HOWEVER...ARE
SHOWING THIS STORM SYSTEM PUSHING NEARLY DUE EASTWARD WELL SOUTH
OF THE REGION WHILE WEAKENING. THE BEST CHANCES FOR ACCUMULATING
SNOWFALL WILL REMAIN IN THE MOUNTAINS OF CARBON AND ALBANY COUNTIES
THROUGH THURSDAY WITH LIGHTER AMOUNTS ACROSS THE VALLEYS AND HIGH
PLAINS. AS OF THIS TIME...A WHITE CHRISTMAS LOOKS UNLIKELY ACROSS
THE HIGH PLAINS WITH THIS SYSTEM QUICKLY PUSHING EASTWARD BY
THURSDAY NIGHT. KEPT POPS BETWEEN 20 AND 35 PERCENT ACROSS THE VALLEYS
AND HIGH PLAINS WITH PROBABILITIES OVER 60 PERCENT IN THE MOUNTAINS.
MODELS THEN SHOW A RIDGE OF HIGH PRESSURE RETURNING TO THE WESTERN
UNITED STATES AS A STRONG LOW PRESSURE SYSTEM AND TROUGH REMAINS
OVER THE EASTERN PACIFIC INTO NEXT WEEKEND. NORTH TO NORTHWEST
FLOW ALOFT ARE EXPECTED ACROSS SOUTHEAST WYOMING AND WESTERN
NEBRASKA WITH ALL MODELS SHOWING THE RIDGE AXIS TO THE WEST OF THE
CONTINENTAL DIVIDE...RESULTING IN COOL TEMPS AND A FEW DRY COLD
FRONTS PUSHING SOUTHWARD FROM SOUTHERN CANADA...BRINGING REINFORCING
SHOTS OF COLDER AIR ESPECIALLY TO THE HIGH PLAINS EAST OF THE
LARAMIE RANGE. THEREFORE...KEPT TEMPS ON THE COOL SIDE AND NEAR OR
SLIGHTLY BELOW NORMAL FOR THIS TIME OF THE YEAR WITH HIGHS IN THE
20S AND 30S ACROSS MOST OF THE REGION.
AVIATION...12Z TAF ISSUANCE
WIDESPREAD MVFR/IFR CIGS AND VSBY EXPECTED TO CONTINUE THIS MORNING
ACROSS MOST AREAS WITH FOG NEAR KAIA AND KSNY...SNOW ACROSS WYOMING
WEST OF THE LARAMIE RANGE...AND A MIX OF FRZG DRIZZLE AND SNOW AT KBFF
AND KCDR. KCYS AND KLAR MAY ESCAPE THE WORST CONDITIONS DUE TO
DOWNSLOPE WINDS THIS MORNING...BUT KEPT VCSH AND LOWER CIGS FOR NOW.
CONDITIONS ARE EXPECTED TO IMPROVE THROUGH LATE THIS MORNING WITH VFR
CONDITIONS EXPECTED BY NOON...EXCEPT FOR KRWL WHICH MAY HOLD ONTO
LOW CIGS AROUND 2000 FT AGL THROUGH THE DAY.
FIRE WEATHER...
NO FIRE WEATHER CONCERNS EXPECTED THROUGH THE MIDDLE OF THE WEEK
WITH HIGH HUMIDITIES...COOL TEMPERATURES...AND PERIODS OF RAIN AND
SNOW. WINDS WILL INCREASE FROM THE WEST TO NORTHWEST TODAY AS A LOW
PRESSURE SYSTEM MOVES ACROSS SOUTHEAST WYOMING AND THE NEBRASKA
PANHANDLE. GUSTS OF 35 TO 50 MPH WILL BE POSSIBLE OVER MUCH OF
SOUTHEAST WYOMING...AND 20 TO 35 MPH OVER THE PANHANDLE.
&&
.CYS WATCHES/WARNINGS/ADVISORIES...
WY...WINTER STORM WARNING UNTIL 11 AM MONDAY FOR WYZ112-WYZ114.
WINTER WEATHER ADVISORY UNTIL 11 AM MONDAY FOR WYZ101-WYZ102-
WYZ103-WYZ104-WYZ105-WYZ106-WYZ109-WYZ110-WYZ111-WYZ113-
WYZ115-WYZ116.
NE...WINTER WEATHER ADVISORY UNTIL 11 AM MONDAY FOR NEZ002-NEZ095.
&&
SHORT TERM/FIRE WEATHER/UPDATE...JAMSKI
LONG TERM/AVIATION...TJTHazardous weather outlook, Dec 20, 5:06 AM MST, 5 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 506 AM MST MON DEC 20 2010 NEZ003-019>021-054-055-096-WYZ107-108-118-119-211215- BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- SOUTH SIOUX-EAST PLATTE COUNTY-GOSHEN COUNTY- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 506 AM MST MON DEC 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING...MAINLY AREAS ALONG AND SOUTH OF THE NORTH PLATTE RIVER VALLEY. .DAY ONE...TODAY AND TONIGHT AREAS OF FOG WILL CONTINUE ACROSS THE LOWER ELEVATIONS OF WESTERN NEBRASKA THIS MORNING WITH VISIBILITIES LESS THAN 1 MILE. THE FOG IS EXPECTED TO LIFT BY NOON. OTHERWISE...THERE IS A CHANCE OF RAIN AND SNOW NEAR THE SOUTHERN LARAMIE RANGE THIS MORNING...BUT ANY SNOW ACCUMULATIONS WILL BE LIGHT AND BELOW ONE INCH MAINLY ON GRASSY OR ELEVATED SURFACES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE COLD FRONT WHICH WILL PUSH ACROSS THE REGION THIS MORNING WILL RETURN NORTHWARD AS A WARM FRONT ON TUESDAY...RESULTING IN ANOTHER CHANCE OF SNOW. SOME LIGHT SNOW ACCUMULATION IS POSSIBLE NEAR THE MOUNTAINS IN WYOMING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-095-WYZ101>106-109>117-211215- DAWES-NORTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- 506 AM MST MON DEC 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NORTHWESTERN NEBRASKA PANHANDLE AND PORTIONS OF SOUTHEAST WYOMING .DAY ONE...TODAY AND TONIGHT SNOW WILL CONTINUE THIS MORNING...ESPECIALLY IN THE MOUNTAINS...WHERE AN ADDITIONAL 4 TO 8 INCHES OF SNOW ACCUMULATION IS EXPECTED TODAY. IN THE LOWER ELEVATIONS...UP TO 2 INCHES OF SNOW IS EXPECTED THIS MORNING WITH THE HIGHER AMOUNTS WEST OF THE LARAMIE RANGE. IN ADDITION...SOME FREEZING DRIZZLE OR FREEZING RAIN IS EXPECTED ACROSS THE NORTHERN NEBRASKA PANHANDLE AND NIOBRARA COUNTY IN WYOMING. ANY ICE ACCUMULATION WILL GENERALLY BE LESS THAN A TENTH OF AN INCH THIS MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE COLD FRONT WHICH WILL PUSH ACROSS THE REGION THIS MORNING WILL RETURN NORTHWARD AS A WARM FRONT ON TUESDAY...RESULTING IN ANOTHER CHANCE OF SNOW. ADDITIONAL SNOW ACCUMULATIONS ARE POSSIBLE THROUGH TUESDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE URGED TO REPORT SNOWFALL AMOUNTS TODAY && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE TT
In the hours before
Special weather statement, Dec 20, 5:14 AM MST, 5 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 514 AM MST MON DEC 20 2010 NEZ002-095-201500- DAWES-NORTH SIOUX- INCLUDING THE CITIES OF...CHADRON...HARRISON 514 AM MST MON DEC 20 2010 AREAS OF LIGHT FREEZING DRIZZLE OR RAIN HAVE DEVELOPED OVER THE AREA EARLY THIS MORNING...AND WILL PERSIST UNTIL AROUND 8 AM. BE ESPECIALLY CAUTIOUS WHILE DRIVING AS ROADS MAY BE SLICK. JAMSKI
Local storm report, Dec 20, 6:14 AM MST, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
614 AM MST MON DEC 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0612 AM SNOW RAWLINS 41.78N 107.23W
12/20/2010 M6.0 INCH CARBON WY TRAINED SPOTTER
PARTS OF RAWLINS HAVE LOST POWER.
&&
TTRUDELSpecial weather statement, Dec 20, 7:22 AM MST, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 722 AM MST MON DEC 20 2010 NEZ003-019>021-055-096-201700- BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-CHEYENNE-SOUTH SIOUX- INCLUDING THE CITIES OF...ALLIANCE...SCOTTSBLUFF...GERING... HARRISBURG...BRIDGEPORT...BAYARD...SIDNEY...AGATE 722 AM MST MON DEC 20 2010 AREAS OF LIGHT FREEZING DRIZZLE OR RAIN WILL MOVE THROUGH THE SOUTHERN NEBRASKA PANHANDLE THROUGH 10 AM THIS MORNING. TEMPERATURES ARE AT OR BELOW FREEZING...SO SOME ICY CONDITIONS WILL DEVELOP ON ROADS AND HIGHWAYS. OF PARTICULAR CONCERN WILL BE BRIDGES AND OVERPASSES WHERE THIS RAIN COULD FREEZE ON CONTACT WITH THE EXPOSED SURFACES. COMMUTERS ON AREA ROADS SHOULD TAKE EXTRA TIME TO GET TO THEIR DESTINATIONS THIS MORNING AND ALLOW EXTRA DISTANCE BETWEEN THEMSELVES AND THE VEHICLE AHEAD OF THEM. CONDITIONS ARE EXPECTED TO IMPROVE AFTER 10 AM THIS MORNING.
Nearby
Wind Advisories in Nebraska, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.